About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 630457, 13 pages
http://dx.doi.org/10.1155/2012/630457
Research Article

Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Zhejiang, Hangzhou 310036, China

Received 5 August 2012; Accepted 18 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 Feng Gu and Hongqing Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Gu and Hongqing Ye, “Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 630457, 13 pages, 2012. doi:10.1155/2012/630457